`a`
Mathematical Control and Related Fields (MCRF)
 

Stabilization of hyperbolic equations with mixed boundary conditions
Pages: 761 - 780, Issue 4, December 2015

doi:10.3934/mcrf.2015.5.761      Abstract        References        Full text (497.3K)           Related Articles

Xiaoyu Fu - School of Mathematics, Sichuan University, Chengdu 610064, China (email)

1 K. Ammari, Dirichlet boundary stabilization of the wave equation, Asymptot. Anal., 30 (2002), 117-130.       
2 C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control and stabilization from the boundary, SIAM J. Control Optim., 30 (1992), 1024-1065.       
3 C. J. K. Batty and T. Duyckaerts, Non-uniform stability for bounded semi-groups on Banach spaces, J. Evol. Equ., 8 (2008), 765-780.       
4 M. Bellassoued, Decay of solutions of the elastic wave equation with a localized dissipation, Ann. Fac. Sci. Toulouse Math. (6), 12 (2003), 267-301.       
5 A. Borichev and Y. Tomilov, Optimal polynomial decay of functions and operator semigroups, Math. Ann., 347 (2010), 455-478.       
6 N. Burq, Décroissance de l'énergie locale de l'équation des ondes pour le problème extérieur et absence de résonance au voisinage du réel, (French) [Decay of the local energy of the wave equation for the exterior problem and absence of resonance near the real axis], Acta Math., 180 (1998), 1-29.       
7 N. Burq and M. Hitrik, Energy decay for damped wave equations on partially rectangular domains, Math. Res. Lett., 14 (2007), 35-47.       
8 H. Christianson, E. Schenck, A. Vasy and J. Wunsch, From resolvent estimates to damped waves, J. Anal. Math., 122 (2014), 14-162.       
9 P. Cornilleau and L. Robbiano, Carleman estimates for the Zaremba boundary condition and stabilization of waves, Amer. J. Math., 136 (2014), 393-444.       
10 X. Fu, Logarithmic decay of hyperbolic equations with arbitrary small boundary damping, in Some Problems on Nonlinear Hyperbolic Equations and Applications, Ser. Contemp. Appl. Math. CAM, 15, Higher Ed. Press, Beijing, 2010, 310-331.       
11 X. Fu, Longtime behavior of the hyperbolic equations with an arbitrary internal damping, Z. angew. Math. Phys., 62 (2011), 667-680.       
12 A. Haraux, Systèmes Dynamiques Dissipatifs et Applications, (French) [Dissipative Dynamical Systems and Applications], Masson, Paris, 1991.       
13 F. L. Huang, Characteristic condition for exponential stability of linear dynamical systems in Hilbert spaces, Ann. Differential Equations, 1 (1985), 43-56.       
14 O. Yu. Imanuvilov and M. Yamomoto, Lipschitz stability in inverse parabolic problems by the Carleman estimate, Inverse Problems, 14 (1998), 1229-1245.       
15 V. Komornik and E. Zuazua, A direct method for the boundary stabilization of the wave equation, J. Math. Pures Appl., 69 (1990), 33-54.       
16 G. Lebeau, Equation des ondes amorties, (French) [Damped wave equation], in Algebraic and Geometric Methods in Mathematical Physics (Kaciveli, 1993), Math. Phys. Stud., 19, Kluwer Acad. Publ., Dordrecht, 1996, 73-109.       
17 G. Lebeau and L. Robbiano, Stabilisation de l'équation des ondes par le bord, (French) [Stabilization of the wave equations by the boundary], Duke Math. J., 86 (1997), 465-491.       
18 Z. Liu and B. Rao, Characterization of polynomial decay rate for the solution of linear evolution equation, Z. angew. Math. Phys., 56 (2005), 630-644.       
19 Q. Lü, A lower bound on local energy of partial sum of eigenfunctions for Laplace-Beltrami operators, ESAIM Control Optim. Calc. Var., 19 (2013), 255-273.       
20 K.-D. Phung, Polynomial decay rate for the dissipative wave equation, J. Differential Equations, 240 (2007), 92-124.       
21 K.-D. Phung and X. Zhang, Time reversal focusing of the initial state for Kirchoff plate, SIAM J. Appl. Math., 68 (2008), 1535-1556.       
22 J. Prüss, On the spectrum of $C_0$-semigroups, Trans. Amer. Math. Soc., 284 (1984), 847-857.       
23 T. Qin, The global smooth solutions of second order quasilinear hyperbolic equations with dissipative boundary conditions, Chinese Ann. Math. Ser. B, 9 (1988), 251-269.       
24 J. Rauch and M. Taylor, Decay of solutions to nondissipative hyperbolic systems on compact manifolds, Comm. Pure Appl. Math., 28 (1975), 501-523.       
25 M. Reed and B. Simon, Methods of Modern Mathematics Physics II: Fourier Analysis, Self-Adjointness, Academic Press, New York, 1975.       
26 X. Zhang, A unified controllability/observability theory for some stochastic and deterministic partial differential equations, in Proc. Internat. Congress of Mathematicians, Vol. IV, Hyderabad, India, 1971, 3008-3034.       
27 E. Zuazua, Exponential decay for the semilinear wave equation with locally distributed damping, Comm. Partial Differential Equations, 15 (1990), 205-235.       

Go to top